# SDR ASAA2022111340773

- Difficulty date: November 13, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N952AK
- Make and model: Boeing 737-9
- Aircraft serial: 60390
- Aircraft time: 312 hours, 86 cycles
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Sensor
- Part number: 1G9245
- Part serial: HF506885
- Condition: Faulted
- Location: Nr 1 Engine
- Part time: 312 hours, 86 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MAINT LIGHT ILLUMINIATED ON LANDING ENG 1 OIL DEBRIS. GROUNDED - YES. REMOVED & REPLACED ODMS SENSOR PER B737-9 AMM 79-21-12. PERFORMED EEC SYSTEM TEST PER AMM 71-00-00-710-806. TEST PASSED. C/W TEST #26 AMM 71-00-00-700-802-600.
